# SDR SWIA202052770

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD WET AREA LT FLOOR TRACK CORRODED AS MARKED AT FR 17.  C-CHECK RO 9/24/2020.  PERFORMED CUTOUT OF CORROSION ON FRAME 17 LT FLOOR TRACK.  FABRICATED AND INSTALLED FILLER AND DOUBLER, REF EMB SRM.  ADDED WEIGHT DOES NOT CHANGE WEIGHT AND BALANCE.
